# SDR C1HA200293003

- Difficulty date: March 22, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3600 · Pneumatic System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P2431
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climbout, unable to pressurize cabin above 1 PSI diff.  Action Taken:  Removed and replaced right flow control valve.  Ops and leak check good on ground IAW MM 36-10-02.
